# SDR 2003UALA00139

- Difficulty date: February 3, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STATION 335 RBL 52 TO 60,  STRINGER 17R HAD EXCESSIVE CORROSION.  MAJOR REPAIR ACCOMPLISHED. INSTALLED NEW VENDOR T -ANGLE SUPPORT.
